MathSciNet Relay Station
MathSciNet bibliographic data
MR1975408 35J55 (35J50 35J60 47J30 58E05)
De Figueiredo, D. G.; Ding, Y. H. Strongly indefinite functionals and multiple solutions of elliptic systems. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2973–2989.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement